# SDR HALA2017012000011

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 24,613 hours, 58,266 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY PWR TEST "EMER AC BUS OFF" DISPLAYED. REMOVED AND REPLACED EMERGENCY AC BUS SENSING AND EMERGENCY POWER RELAY PER 24-24-00 OPS CHK GOOD PER AMM 24-24-00. EMERGENCY POWER TEST FAILED AC EMERGENCY BUS NOT POWERED. REMOVE AND REPLACE EMERGENCY INVERTER PER AMM 24-24-01-400-801. OPS CHK GOOD. OK FOR SERVICE. OFF: PN: 1-002-0102-0752 SN: GD000196 ON: PN: 1-002-0102-0752 SN: GD000242.
